# SDR CA160216027

- Difficulty date: February 16, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 78,327 hours
- Engine: Allsn 501D13D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bypass Valve
- Part number: 110765
- Condition: Cracked
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, THE AIRCRAFT EXPERIENCED A HYDRAULIC SYSTEM BY-PASS VALVE FAILURE. THE FLIGHT CREW ACCOMPLISHED THE APPROPRIATE SHUT DOWN CHECKLIST PROCEDURES WITHOUT FURTHER INCIDENT. THE MAINTENANCE INSPECTION FOUND THE HYDRAULIC BY-PASS VALVE CASING HAD CRACKED. THE HYDRAULIC BY-PASS VALVE WAS REPLACED IAW THE MM AND AIRCRAFT RETURNED TO SERVICE. ALL SUBSEQUENT OPERATIONS WERE NORMAL.
